Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On parabolic measures and subparabolic functions


Author: Jang Mei G. Wu
Journal: Trans. Amer. Math. Soc. 251 (1979), 171-185
MSC: Primary 31C99; Secondary 31D05, 35K99
Erratum: Trans. Amer. Math. Soc. 259 (1980), 636-636.
MathSciNet review: 531974
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let D be a domain in $ R_x^n \, \times \, R_t^1$ and $ {\partial _p}D$ be the parabolic boundary of D. Suppose $ {\partial _p}D$ is composed of two parts B and S: B is given locally by $ t = \tau $ and S is given locally by the graph of $ {x_n} = f({x_1},{x_2}, \cdots ,{x_{n - 1}},t)$ where f is Lip 1 with respect to the local space variables and Lip $ \tfrac{1} {2}$ with respect to the universal time variable. Let $ \sigma $ be the n-dimensional Hausdorff measure in $ {R^{n + 1}}$ and $ \sigma '$ be the $ (n - 1)$-dimensional Hausdorff measure in $ {\textbf{R}^n}$. And let $ dm(E) = d\sigma (E \cap B) + d{\sigma '} \times dt(E \cap S)$ for $ E \subseteq {\partial _p}D$.

We study (i) the relation between the parabolic measure on $ {\partial _p}D$ and the measure dm on $ {\partial _p}D$ and (ii) the boundary behavior of subparabolic functions on D.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31C99, 31D05, 35K99

Retrieve articles in all journals with MSC: 31C99, 31D05, 35K99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0531974-X
PII: S 0002-9947(1979)0531974-X
Keywords: Lipschitz domain, heat equation, parabolic measure, parabolic function, subparabolic function, Green's function, Schauder estimates, Harnack inequality, maximum principle, Brownian trajectories
Article copyright: © Copyright 1979 American Mathematical Society